Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 155, NWS Sioux Falls, SD

July 1, 2011Cottonwood County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 1, 2011, 6:27 PM CDT for Cottonwood County, Minnesota. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2011, 6:27 PM CDT (23:27 UTC)
Expired
Jul 1, 2011, 6:43 PM CDT
In force
16 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.25 in
Wind
58.0 mph

County Cottonwood County, MN

The radar

The Sioux Falls radar (KFSD), 145 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 2:08 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3970 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

661 
WUUS53 KFSD 012327
SVRFSD
MNC033-020000-
/O.NEW.KFSD.SV.W.0155.110701T2327Z-110702T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
627 PM CDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COTTONWOOD COUNTY IN SOUTHWEST MINNESOTA...

* UNTIL 700 PM CDT

* AT 628 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR
  SIZE HAIL.  THIS STORM WAS LOCATED NEAR BINGHAM LAKE...OR NEAR
  WINDOM...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOUNTAIN LAKE AROUND 635 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4385 9512 4391 9522 4412 9500 4411 9487
      4410 9485 4385 9486
TIME...MOT...LOC 2328Z 219DEG 36KT 4393 9503
WIND...HAIL <58MPH 1.25IN

$$

BT
1 follow-up statement
331 
WWUS53 KFSD 012343
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
643 PM CDT FRI JUL 1 2011

MNC033-012353-
/O.CAN.KFSD.SV.W.0155.000000T0000Z-110702T0000Z/
COTTONWOOD MN-
643 PM CDT FRI JUL 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COTTONWOOD COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4385 9512 4391 9522 4412 9500 4411 9487
      4410 9485 4385 9486
TIME...MOT...LOC 2343Z 219DEG 36KT 4405 9490

$$

BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:35 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 1, 3:35 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
335 PM CDT FRI JUL 1 2011

.DISCUSSION...
EXPECT CONVECTIVE DEVELOPMENT TO CONTINUE INTO THE EARLY EVENING
HOURS...AS A PV ANOMALY SHIFTS ACROSS THE AREA AND INTERACTS WITH
LOW LEVEL CONVERGENCE ALONG THE COLD FRONT. EXPECT THE BULK OF THE
SEVERE WEATHER THREAT TO BE BETWEEN NOW AND AROUND 01Z...WHEN
MID LEVEL ASCENT AND INSTABILITY ARE MAXIMIZED.

HIGH PRESSURE WILL BUILD IN ON SATURDAY...AND BRING A MILD START
TO THE WEEKEND. HOWEVER...THE RESPITE FROM BENIGN WEATHER WILL BE
SHORT LIVED...AS THE NEXT PESKY SHORTWAVE IN THE QUASI ZONAL FLOW
REGIME ARRIVES ON SATURDAY NIGHT. AT THIS POINT...AREAS
ALONG/SOUTH OF INTERSTATE 90 WILL BE MORE SUSCEPTIBLE TO SHOWER
AND THUNDERSTORM ACTIVITY ON SATURDAY NIGHT AND EARLY SUNDAY.

HIGH TEMPERATURES REMAIN SEASONAL ON SUNDAY...WITH HIGHS IN THE
LOW TO MID 80S. A LLVL BOUNDARY BECOMES ESTABLISHED NEAR THE
FORECAST AREA ON SUNDAY ON THE PERIPHERY OF THE UPPER RIDGE.
COULD SEE AN ISOLATED STORM OR TWO ON SUNDAY ON THE EDGE OF THE
MID LEVEL CAP. A SLIGHTLY BETTER CHANCE OF RAIN WILL ARRIVE FROM MONDAY
NIGHT THROUGH THURSDAY NIGHT AS A MORE WELL DEFINED BOUNDARY
ARRIVES. TEMPERATURES APPEAR TO REMAIN RELATIVELY NEAR TO SEASONAL
NORMALS THROUGH THE END OF NEXT WEEK.

&&

.AVIATION...
THE BULK OF THE STRONGER THUNDERSTORMS SHOULD STAY TO THE
NORTH/EAST OF THE TAF SITES THROUGH THE REMAINDER OF THE AFTERNOON
AND EVENING. HOWEVER...WIND SHIFTS WITH THUNDERSTORM OUTFLOW AND
ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE UNTIL EARLY EVENING.
CONDITIONS SHOULD REMAIN MOSTLY VFR. AFTER THE CONVECTIVE ACTIVITY
WANES...SKIES ARE EXPECTED TO BECOME MOSTLY CLEAR TONIGHT AS
NORTHWEST WINDS DIMINISH TO AROUND 5 KTS.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
MN...NONE.
NE...NONE.
SD...NONE.
&&
Hazardous weather outlook, Jul 1, 10:42 AM CDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1042 AM CDT FRI JUL 01 2011

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-021200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1042 AM CDT FRI JUL 01 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED SEVERE THUNDERSTORMS WILL BECOME POSSIBLE THROUGHOUT
THE DAY. A BROKEN LINE OF THUNDERSTORMS WILL PRODUCE ISOLATED
SEVERE THUNDERSTORMS IN CENTRAL SOUTH DAKOTA THROUGH EARLY
AFTERNOON WITH THE MAIN THREATS WIND GUSTS TO 60 MPH AND HAIL TO
THE SIZE OF QUARTERS. BY MID AFTERNOON STRONGER THUNDERSTORMS
WILL BE POSSIBLE EAST OF THE JAMES RIVER VALLEY WHERE HAIL TO THE
SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH WILL BE POSSIBLE. THE
MAIN THREAT SHOULD OCCUR BEFORE 800 PM CDT.

FLOODING...
THE JAMES RIVER WILL BE IN FLOOD UNTIL FURTHER NOTICE.
ELSEWHERE...PARTS OF THE BIG SIOUX...LITTLE SIOUX...AND DES
MOINES RIVERS REMAIN IN FLOOD. BUT MANY PORTIONS OF THESE RIVERS
WILL FALL BELOW FLOOD STAGE THIS WEEKEND AND NEXT WEEK IF NO
HEAVY RAIN IS RECEIVED.

RECORD HIGH RELEASES ALONG THE MISSOURI RIVER WILL CONTINUE INTO
MID SUMMER. HIGH WATER LEVELS WILL CAUSE SIGNIFICANT IMPACTS
BETWEEN CHAMBERLAIN AND SIOUX CITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA SATURDAY NIGHT
AND SUNDAY MORNING BUT THESE THUNDERSTORMS ARE NOT EXPECTED TO
BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 100 PM CDT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 1, 5:15 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
515 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     RUTHTON                 44.18N 96.10W
07/01/2011                   PIPESTONE          MN   EMERGENCY MNGR

            NUMEROUS STRAIGHT LINE THUNDERSTORM WIND DAMAGE RECEIVED
            FROM RUTHTON WITH POWER POLES DOWN, TREES UPROOTED AND
            ROOF OFF DERIDER PALLET COMPANY. HIGHWAY SHOP DESTROYED.

0504 PM     TSTM WND DMG     FLORENCE                44.24N 96.05W
07/01/2011                   LYON               MN   EMERGENCY MNGR

            STRONG THUNDERSTORM WINDS DOWNED TREES AND POWERLINES.
            TRUCK BLOWN OVER.

&&

MDB
Local storm report, Jul 1, 5:28 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
528 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     7 W LAKE BENTON         44.26N 96.43W
07/01/2011                   LINCOLN            MN   TRAINED SPOTTER

            THUNDERSTORM WINDS DAMAGED SILO AND OLDER BARN, TREES
            SNAPPED.

&&

MDB
Local storm report, Jul 1, 5:31 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
531 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     8 NW TRACY              44.32N 95.73W
07/01/2011                   LYON               MN   TRAINED SPOTTER

            WIDESPREAD TREE AND HOME DAMAGE IN AMIRET. BARN ROOF
            RIPPED OFF, GRAIN BINS DESTROYED, 2.5 FOOT DIAMETER TREES
            SNAPPED, POWER LINES DOWN.

&&

BT
Local storm report, Jul 1, 5:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
552 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             7 NNW BREWSTER          43.79N 95.52W
07/01/2011  E1.00 INCH       NOBLES             MN   TRAINED SPOTTER

&&

MDB
Local storm report, Jul 1, 5:58 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
558 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             8 SSE FULDA             43.76N 95.54W
07/01/2011  E1.00 INCH       NOBLES             MN   TRAINED SPOTTER

&&

MDB
Local storm report, Jul 1, 6:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
627 PM CDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     HAIL             8 W WESSINGTON SPRINGS  44.08N 98.73W
07/01/2011  M1.00 INCH       JERAULD            SD   TRAINED SPOTTER

0215 PM     HAIL             5 ESE CANOVA            43.85N 97.41W
07/01/2011  E2.50 INCH       MINER              SD   PUBLIC

0228 PM     TSTM WND GST     3 NNE DOLTON            43.53N 97.36W
07/01/2011  E60.00 MPH       MCCOOK             SD   TRAINED SPOTTER

0245 PM     HAIL             CANISTOTA               43.60N 97.29W
07/01/2011  M1.75 INCH       MCCOOK             SD   TRAINED SPOTTER

0257 PM     HAIL             MONTROSE                43.70N 97.18W
07/01/2011  M1.75 INCH       MCCOOK             SD   EMERGENCY MNGR

0300 PM     TSTM WND GST     1 NE MADISON            44.02N 97.09W
07/01/2011  M58.00 MPH       LAKE               SD   AWOS

0307 PM     TSTM WND DMG     WENTWORTH               44.00N 96.96W
07/01/2011                   LAKE               SD   EMERGENCY MNGR

            TREES UPROOTED, BUILDINGS DAMAGED

0315 PM     TSTM WND GST     3 ESE NUNDA             44.14N 96.96W
07/01/2011  E60.00 MPH       LAKE               SD   TRAINED SPOTTER

0325 PM     TSTM WND GST     9 N COLMAN              44.12N 96.83W
07/01/2011  E70.00 MPH       MOODY              SD   TRAINED SPOTTER

            WIND GUSTS ESTIMATED AT 60 TO 70 MPH, WITH SOME HAIL AND
            VERY HEAVY RAIN.

0342 PM     TSTM WND GST     5 W ELKTON              44.23N 96.59W
07/01/2011  E70.00 MPH       BROOKINGS          SD   TRAINED SPOTTER

            THUNDERSTORM WIND GUSTS ESTIMATED AT 70 MPH, WITH HEAVY
            RAIN AND PENNY SIZED HAIL.

0347 PM     TSTM WND GST     9 W LAKE BENTON         44.26N 96.47W
07/01/2011  E65.00 MPH       BROOKINGS          SD   TRAINED SPOTTER

0350 PM     TSTM WND DMG     4 W LAKE BENTON         44.26N 96.37W
07/01/2011                   LINCOLN            MN   STORM CHASER

            6-8 INCH DIAMETER TREE BRANCHES DOWN...WEATHER
            OBSERVATION SITE BLOWN DOWN.

0350 PM     TSTM WND DMG     3 W LAKE BENTON         44.26N 96.35W
07/01/2011                   LINCOLN            MN   STORM CHASER

            NUMEROUS POWERLINES DOWN ON HIGHWAY 14

0351 PM     TSTM WND DMG     LAKE BENTON             44.26N 96.29W
07/01/2011                   LINCOLN            MN   TRAINED SPOTTER

            NICKEL SIZED HAIL AND 4 INCH PLUS DIAMETER TREE LIMBS
            DOWN

0355 PM     TSTM WND DMG     7 W LAKE BENTON         44.26N 96.43W
07/01/2011                   LINCOLN            MN   TRAINED SPOTTER

            THUNDERSTORM WINDS DAMAGED SILO AND OLDER BARN, TREES
            SNAPPED.

0359 PM     HAIL             TYLER                   44.28N 96.14W
07/01/2011  E1.75 INCH       LINCOLN            MN   TRAINED SPOTTER

0400 PM     FLASH FLOOD      BROOKINGS               44.31N 96.79W
07/01/2011                   BROOKINGS          SD   TRAINED SPOTTER

            EXTENSIVE FLASH FLOODING IN STREETS, DITCHES AND YARDS.

0405 PM     TSTM WND DMG     4 W BALATON             44.23N 95.95W
07/01/2011                   LYON               MN   EMERGENCY MNGR

            TRUCK BLOWN OVER AND LOTS OF TREE DAMAGE IN PIPESTONE.

0407 PM     TSTM WND DMG     1 NNW BALATON           44.25N 95.88W
07/01/2011                   LYON               MN   TRAINED SPOTTER

            70+ MPH WINDS, GRAIN BIN DESTROYED, DOOR RIPPED OFF SIDE
            OF HOUSE

0408 PM     HAIL             RUSSELL                 44.32N 95.95W
07/01/2011  M1.00 INCH       LYON               MN   TRAINED SPOTTER

            60 PLUS MILE AN HOUR THUNDERSTORM WINDS.

0408 PM     TSTM WND GST     TYLER                   44.28N 96.14W
07/01/2011  E70.00 MPH       LINCOLN            MN   TRAINED SPOTTER

            LOST OF TREE DAMAGE.

0410 PM     HAIL             TYLER                   44.28N 96.14W
07/01/2011  M1.75 INCH       LINCOLN            MN   TRAINED SPOTTER

            ALSO VERY STRONG STRIGHT LINE WINDS UPROOTED TREES.

0412 PM     TSTM WND DMG     RUSSELL                 44.32N 95.95W
07/01/2011                   LYON               MN   TRAINED SPOTTER

            TREES UPROOTED.

0415 PM     TSTM WND DMG     2 N GARVIN              44.24N 95.76W
07/01/2011                   LYON               MN   TRAINED SPOTTER

            BARN DESTROYED...LOTS OF SIGNIFICANT TREE DAMAGE

0422 PM     TSTM WND DMG     6 W TRACY               44.24N 95.74W
07/01/2011                   LYON               MN   TRAINED SPOTTER

            LARGE TREES DOWN IN EXCESS OF 2.5 FEET IN DIAMETER IN
            GARVIN PARK

0425 PM     HAIL             MARSHALL                44.45N 95.79W
07/01/2011  M1.50 INCH       LYON               MN   BROADCAST MEDIA

            POWER IS OUT IN MARSHALL WITH NUMEROUS TREES DOWN AND
            WINDOWS BLOWN OUT. THUNDERSTORM WINDS WERE ESTIMATED
            BETWEEN 65 AND 70 MILES AN HOUR.

0425 PM     TSTM WND DMG     MARSHALL                44.45N 95.79W
07/01/2011                   LYON               MN   TRAINED SPOTTER

            12+ INCH TREES DOWN ALL ACROSS TOWN

0425 PM     TSTM WND GST     MARSHALL                44.45N 95.79W
07/01/2011  E80.00 MPH       LYON               MN   TRAINED SPOTTER

            70 TO 80 MILE AN HOUR THUNDERSTORM WINDS IN MARSHALL
            MINNESOTA. LOTS OF WIND RELATED DAMAGE.

0426 PM     TSTM WND DMG     8 NW TRACY              44.32N 95.73W
07/01/2011                   LYON               MN   TRAINED SPOTTER

            WIDESPREAD TREE AND HOME DAMAGE IN AMIRET. BARN ROOF
            RIPPED OFF, GRAIN BINS DESTROYED, 2.5 FOOT DIAMETER TREES
            SNAPPED, POWER LINES DOWN.

0428 PM     TSTM WND DMG     MARSHALL                44.45N 95.79W
07/01/2011                   LYON               MN   PUBLIC

            SEVERE WIND DAMAGE REPORTED IN MARSHALL MINNESOTA.

0500 PM     FLASH FLOOD      MARSHALL                44.45N 95.79W
07/01/2011                   LYON               MN   TRAINED SPOTTER

            STREET FLOODING ON BRUCE STREET

0502 PM     TSTM WND DMG     RUTHTON                 44.18N 96.10W
07/01/2011                   PIPESTONE          MN   EMERGENCY MNGR

            NUMEROUS STRAIGHT LINE THUNDERSTORM WIND DAMAGE RECEIVED
            FROM RUTHTON WITH POWER POLES DOWN, TREES UPROOTED AND
            ROOF OFF DERIDER PALLET COMPANY. HIGHWAY SHOP DESTROYED.

0504 PM     TSTM WND DMG     FLORENCE                44.24N 96.05W
07/01/2011                   LYON               MN   EMERGENCY MNGR

            STRONG THUNDERSTORM WINDS DOWNED TREES AND POWERLINES.
            TRUCK BLOWN OVER.

0550 PM     HAIL             7 NNW BREWSTER          43.79N 95.52W
07/01/2011  E1.00 INCH       NOBLES             MN   TRAINED SPOTTER

0556 PM     HAIL             8 SSE FULDA             43.76N 95.54W
07/01/2011  E1.75 INCH       NOBLES             MN   TRAINED SPOTTER

&&

MDB

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 3:13 PM CDTSevere Thunderstorm WarningFSDLincoln, Pipestone62 min
Jul 1, 3:31 PM CDTTornado WarningFSDLincoln, Pipestone29 min
Jul 1, 3:41 PM CDTFlash Flood WarningFSDLincoln, Pipestone100 min
Jul 1, 3:51 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon, Murray39 min
Jul 1, 3:53 PM CDTTornado WarningFSDLincoln21 min
Jul 1, 4:02 PM CDTFlash Flood WarningFSDLyon, Murray3 hr
Jul 1, 4:13 PM CDTSevere Thunderstorm WarningFSDLyon32 min
Jul 1, 5:05 PM CDTSevere Thunderstorm WarningFSDMurray, Nobles, Pipestone, Rock25 min
Jul 1, 5:44 PM CDTSevere Thunderstorm WarningFSDCottonwood, Jackson, Murray, Nobles46 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.